# SDR USAA920081974

- Difficulty date: October 28, 2008
- Submitted: November 7, 2008
- Operation: Air carrier
- Aircraft: N309AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24711
- Aircraft time: 56,918 hours, 37,864 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 6517582
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN C18 MAJOR REPAIR NR 6132076 VERTICAL BEAM CRACKED AT BS184, WL232, RBL17.  REPAIRED VERTICAL BEAM AT BS184, WL232, RBL17 IAW BOEING 737 SRM 53-10-08.
